Directory

Raj Wilson

Professor

raj.wilson@utsa.edu
(210) 458-4759

FLN 4.01.40

Office Hours

TBA

Research Interests

Lie groups, lie algebras, hopf algebras, and quantum groups

Education
  • Ph.D. (Math Physics), Stevens Institute of Technology
  • M.S. (Math Physics), University of Madras
  • B.S (Physics), University of Madras
Google Scholar
Publications
  • Jacobson derivation and Quantum groups – I: Hopf Algebra version, PanAm. Math. J., 29 (2019), 69-96
  • Induced representations and modular functions, PanAm. Math. J., 21 (2014), 1-26; with E.A. Tanner. Mathematical Reviews, (2015), 2 815 651.
  • The uncertainty principle in pseudo-Riemannian symmetric space, PanAm. Math. J., 18 (2008), 83-113. Mathematical Reviews, (2008), 2 416 637
  • Composition series for analytic continuations of holomorphic discrete series representations of SU_{p;q}, Diff. Geometry and Appl., 15 (2002), 221-252. Mathematical Reviews, (2002), 1 868 560.
  • Invariant eigendistributions on SU_{p;q}, J. Geometry and Phys., 41 (2002), 13-56 with E.A. Tanner
  • Composition series for analytic continuations of holomorphic
    discrete series representations of SU_{p,q},
    Diff. Geometry and Appl., 15 (2002), 221-252.
    Mathematical Reviews, (2002), 1 868 560.
  • Irreducible Unitary representations of SU_{p,q}-II: The continuous series,
    Inter. J. Math., 12 (2001), 37-47 with E.A. Tanner
  • Irreducible Unitary representations of SU_{p,q}-I: The discrete series,
    Inter. J. Math., 12 (2001), 1-36 with E.A. Tanner
  • Invariant measures on locally compact groups,
    PanAm. Math. J., 10 (2000), 1-18; with E.A. Tanner.
    Mathematical Reviews, (2001), 1 801 526.
  • Indecomposable representations of osp(2,1),
    Symposia Matematica, 31 (1990), 243-255
    Mathematical Reviews, 91d (1991), 1917.